RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1990
Volume 310,
Number 3,
Pages
525–528
(Mi dan6768)
MATHEMATICS
The structure of finite point lattices of quasivarieties
K. V. Adaricheva
ab
,
V. A. Gorbunov
ab
a
Novosibirsk State University
b
Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk
UDC:
512.57:512.56
Presented:
M. M. Lavrent'ev
Received: 28.10.1988
Fulltext:
PDF file (263 kB)
English version:
Doklady Mathematics, 1990,
41
:1,
80–82
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025